# SDR 04FDEA02830

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: NRC6021523
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ZERT FITTING BUSHING ON LEFT HAND MAIN LANDING GEAR TRUCK BEAM, FOUND BUSHING TO BE THREADED BUSHINGS, NOT PRESS BUSHING.  INSTALLED NEW ZERK FITTING IAW FEDEX EA 8-3212-81257 PART 1 DC10 LANDING GEAR MAIN LANDING GEAR TRUCK BEAM BORE REPAIR AUTHORIZATION.  REFERENCE NON-ROUTINE N01937.
